Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the cure for stomach cramps, diarrhea and nausea after eating?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
About 5 days ago I came down with what I thought was the stomache bug, I had high gas nauasa, the first day, the 2nd day I had a lot of gas and very loose stool.The third day I still had the stomach cramps and diarrhea with some nausea every time I eat something the gas and pain returns, I hate to keep taking the peptobismol because I don't want to get plugged up. Now today I had the high gas again after I ate breakfast and some loose stool, it took all morning for sympthoms to subside.I had surgery a month ago for a total knee replacement and became very ill from the hydrocordone that they were giving me and now I have panic attacks and am on Ativan q 4 hours as needed, would this be causing a lot of my problems, or do I still have the bug and will it clear it self out.
Posted Mon, 16 Dec 2013 in Digestion and Bowels
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Take tab Imodium for diarrhoea Detailed Answer: Hello, I have studied your case. As per your history and symptoms there is possibility of infection which can be viral or worm infestation. I will advise to start antacids [proton pump inhibitors like] rabeprazole 20 mg twice a day. Take tab Imodium for diarrhoea and drink ORS solution in water. You may need to take a course of antihelminth like mebendazole consulting your doctor. If not relieved you may need to do investigation like complete blood count, USG abdomen . I will advise to check your vit B12 and vit D3 level. Continue your tablet ativan for your panic attacks. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor